A class of convexification and concavification methods for non-monotone optimization problems

Z. Y. Wu, Heung Wing Joseph Lee, X. M. Yang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

1 Citation (Scopus)

Abstract

A class of convexification and concavification methods are proposed for solving some classes of non-monotone optimization problems. It is shown that some classes of non-monotone optimization problems can be converted into better structured optimization problems, such as, concave minimization problems, reverse convex programming problems, and canonical D.C. programming problems by the proposed convexification and concavification methods. The equivalence between the original problem and the converted better structured optimization problem is established.
Original languageEnglish
Pages (from-to)605-625
Number of pages21
JournalOptimization
Volume54
Issue number6
DOIs
Publication statusPublished - 1 Dec 2005

Keywords

  • Concavification
  • Convexification
  • Global optimization

ASJC Scopus subject areas

  • Applied Mathematics
  • Control and Optimization
  • Management Science and Operations Research

Cite this